ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

The Uniqueness Theorem for the Solutions of Dual Equations of Sturm-Liouville Problems with Singular Points and Turning Points

Journal: Sahand Communications in Mathematical Analysis (Vol.13, No. 1)

Publication Date:

Authors : ;

Page : 51-65

Keywords : Sturm-Liouville equation; Singular points; Turning points; Dual equations;

Source : Download Find it from : Google Scholarexternal


In this paper, linear second-order differential equations of Sturm-Liouville type having a finite number of singularities and turning points in a finite interval are investigated. First, we obtain the dual equations associated with the Sturm-Liouville equation. Then, we prove the uniqueness theorem for the solutions of dual initial value problems.

Last modified: 2019-04-28 14:12:06